# SDR YENA2024061800890

- Difficulty date: June 17, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 384
- Aircraft time: 34,700 hours, 23,258 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / CENTER FUSELAGE / PRESSURE BULKHEAD @ FR 35 & STR 30L  CRACKS AT FASTENER HOLES – TIME LIMITED REPAIR;   AEM EA 53-9002-24 REV 0 (COVER & PARTS 1-5) RDAF 81405207/004/2024#A,   81405207 /4/ AIRBUS TECHNICAL DISPOSITION TD/81405207/035/2024#C DESCRIPTION: DURING CURRENT CHECK, WHILE PERFORMING INSPECTIONS PER MPD TASK 533186-01, CRACK DAMAGES AFFECTING THREE FASTENER HOLES (HOLES #2, #6, AND #7) WERE FOUND AT THE PRESSURE BULKHEAD FR 35 & STR 30L IN THE FRAME LAYER.  A CUT-OUT WAS PERFORMED ON FR35 LAYER TO ELIMINATE THE CRACK AND THE HOLE ON FWD SKIN WAS OVERSIZE BUT CRACK STILL PERSISTED.  SEE REF /1/ FOR FULL DETAILS. AIRBUS WAS CONTACTED VIA REF /3/, DOSSIER, AND PROVIDED REF /4/ TECHNICAL DISPOSITION, AUTHORIZING THE CUTOUT ON THE FWD SKIN AND THEN INSTALLING FILLERS ON FR35 & FWD SKIN LAYERS AND REINFORCING FR35. THIS EC A24-725-01 IS ISSUED TO ACCOMPLISH THE TIME-LIMITED REPAIR IAW AEM EA, REF /1/. EC A24-725-02 IS ISSUED TO TRACK THE DTA FOR THE PERMANENT REPAIR, DUE WITHIN SIX (6) MONTHS FROM REPAIR ACCOMPLISHMENT. SUBSTANTIATION: THIS TIME-LIMITED REPAIR IS APPROVED PER REF /2/, RDAF, AND IS CLASSIFIED AS MAJOR. (E/C: A24-725-01)
